Jabbari, A. (2019). Cohen’s factorization theorem for ternary Banach algebras. Mathematical Analysis and its Contemporary Applications, 1(1), 62–66. https://doi.org/10.30495/maca.2019.679848
MLA
Jabbari, A. "Cohen’s factorization theorem for ternary Banach algebras", Mathematical Analysis and its Contemporary Applications, 1, 1, 2019, 62–66. doi: 10.30495/maca.2019.679848
HARVARD
Jabbari, A. (2019). 'Cohen’s factorization theorem for ternary Banach algebras', Mathematical Analysis and its Contemporary Applications, 1(1), pp. 62–66. doi: 10.30495/maca.2019.679848
CHICAGO
Jabbari, A., "Cohen’s factorization theorem for ternary Banach algebras." Mathematical Analysis and its Contemporary Applications, 1 1 (2019): 62–66, doi: 10.30495/maca.2019.679848
VANCOUVER
Jabbari A. Cohen’s factorization theorem for ternary Banach algebras. MACA. 2019;1(1):62–66. doi: 10.30495/maca.2019.679848